# SDR AALA202405085288

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D5754015520100
- Condition: Cracked
- Location: Rt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING #5 SPOILER INBOARD HINGE FITTING ON THE REAR SPAR AT RIB 19 IS CRACKED. REPLACED HINGE FITTING PER SRM 51-42-11.
